Volume 1, Issue 3
The Monotonicity Problem in Finding Roots of Polynomials by Kuhn's Algorithm

Sen-Lin Xu

DOI:

J. Comp. Math., 1 (1983), pp. 203-210

Published online: 1983-01

Preview Full PDF 204 1643
Export citation
  • Abstract

In this paper the problem proposed by Kuhn on the presence of a monotonicity property related to the Kuhn's algorithm for finding roots of a polynomials is solved in the affirmative. Furthermore, an estimate of the threhold number D in the above-mentioned monotonicity problem expressed in terms of the complex coefficients of the polynomial is obtained.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-203, author = {Sen-Lin Xu}, title = {The Monotonicity Problem in Finding Roots of Polynomials by Kuhn's Algorithm}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {3}, pages = {203--210}, abstract = { In this paper the problem proposed by Kuhn on the presence of a monotonicity property related to the Kuhn's algorithm for finding roots of a polynomials is solved in the affirmative. Furthermore, an estimate of the threhold number D in the above-mentioned monotonicity problem expressed in terms of the complex coefficients of the polynomial is obtained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9696.html} }
TY - JOUR T1 - The Monotonicity Problem in Finding Roots of Polynomials by Kuhn's Algorithm AU - Sen-Lin Xu JO - Journal of Computational Mathematics VL - 3 SP - 203 EP - 210 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9696.html KW - AB - In this paper the problem proposed by Kuhn on the presence of a monotonicity property related to the Kuhn's algorithm for finding roots of a polynomials is solved in the affirmative. Furthermore, an estimate of the threhold number D in the above-mentioned monotonicity problem expressed in terms of the complex coefficients of the polynomial is obtained.
Sen-Lin Xu. (1970). The Monotonicity Problem in Finding Roots of Polynomials by Kuhn's Algorithm. Journal of Computational Mathematics. 1 (3). 203-210. doi:
Copy to clipboard
The citation has been copied to your clipboard